# SDR AALA960509

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Part number: 146N6201
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PAN AFTER BLENDING GOUGE IS BEYOND SRM.  REPAIR PER MRB 757-748.  (M)
